Groups with a Steinberg Character.
Mathematische Zeitschrift, Tome 128 (1972), pp. 297-304
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__128_171807,
author = {Forrest A. Richen},
title = {Groups with a {Steinberg} {Character.}},
journal = {Mathematische Zeitschrift},
pages = {297--304},
year = {1972},
volume = {128},
zbl = {0232.20011},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__128_171807/}
}
Forrest A. Richen. Groups with a Steinberg Character.. Mathematische Zeitschrift, Tome 128 (1972), pp. 297-304. http://geodesic.mathdoc.fr/item/MZ_1972__128_171807/